Chirped and chirp-free optical solitons with generalized anti-cubic nonlinearity by extended trial function scheme


Biswas A., EKİCİ M., SÖNMEZOĞLU A., Belic M.

OPTIK, vol.178, pp.636-644, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 178
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2018.09.045
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.636-644
  • Keywords: Solitons, Generalized anti-cubic law, Extended trial function scheme, EQUATION, PERTURBATION
  • Yozgat Bozok University Affiliated: Yes

Abstract

This paper secures optical soliton solutions with generalized anti-cubic nonlinearity by extended trial function scheme. Both chirped and chirp-free optical soliton solutions are recovered. Bright and singular soliton solutions are obtained from the scheme.